# SDR SWAA2024042567680

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE ON TRAILING EDGE LOCATED ORSS242 AT LT WING.   REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE LOCATED ORSS242 AT LT WING; IAW BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 SRM 51-10-02 ITEM 9.
